Statistical Measure of Macro-Financial Structure Risks and Its Application
Dilong Xu 1, Yue Liu 2, Siming Liu 3 *
More Detail
1 Guangzhou International Academy of Finance and Finance Institute, Guangzhou University, Guangzhou, CHINA2 School of Economics and Management, Changshu Institute of Technology, Changshu, CHINA3 University of International Business and Economics, Beijing, CHINA* Corresponding Author

This article belongs to the special issue "Problems of Application Analysis in Knowledge Management and Science-Mathematics-Education".

Abstract

The macro-financial structure risk is an important part of financial risks. This paper constructs the sub-indices of foreign financial assets risks, monetary liquidity risks and mismatch structure risks for integration into the macro-financial structure risk index according to the index principle. The data of related indicators from January 2007 to April 2015 of China are collected for measuring each sub-index and their subsequent summarization into the total index of the macro-financial structure risk, and the trends of each sub-index and the total index are analyzed. After that, statistical tests and practical analysis are conducted to study the effectiveness, sensitivity and relevance of the macro-financial structure risk index. The practical analysis of the index shows that the macro-financial structure risks of China are on the rise, with prominent tendency characteristics, that the characteristics of each sub-index and their impact on the macro-financial structure risks are different, that the macro-financial structure risk index can be expected to play a leading role for predicting the macro economy and that the sub-indices are correlated to the total index to different degrees, despite their common action effects.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

EURASIA J Math Sci Tech Ed, 2017, Volume 13, Issue 12, 8099-8112

https://doi.org/10.12973/ejmste/77921

Publication date: 24 Nov 2017

Article Views: 1223

Article Downloads: 543

Open Access References How to cite this article